# SDR CA080108009

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 110 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7603 · Power Lever
- Part: Link
- Part number: B5642
- Condition: Damaged
- Location: Throttle
- Part time: 721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING AN INSPECTION, IT WAS NOTED THAT THE BEARING LOOKED TO BE SEPERATED FROM THE LINK. THE LINK WAS REMOVED AND INDEED IT WAS. THE LINK AND NEW WASHERS (SB-62) WERE INSTALLED AND NO OTHER ISSUES WERE NOTED. WHILE CONDUCTING RECENT THROTTLE LINKAGE WASHER INSTALLATION, WE ALSO NOTED THAT SOME OF THE LINKS HAD LITTLE SURFACE DAMAGE ON OTHER LINKS PRE-SB WASHER INSTALLATION. (TC NR 20080108009)
